Volume 22, Issue 1
On Global Smooth Solution of a Semi-linear System of Wave Equations in R3

Haigen Wu


J. Part. Diff. Eq., 22 (2009), pp. 74-96.

Published online: 2009-02

Preview Full PDF 362 1056
Export citation
  • Abstract

In this paper we consider the Cauchy problem for a semi-linear system of wave equations with Hamilton structure. We prove the existence of global smooth solution of the systemfor subcritical case by using conservation of energy and Strichartz's estimate. On the basis ofMorawetz-Poho\check{z}ev identity, we obtain the same result for the critical case.

  • Keywords

Critical subcritical Strichartz's estimate Lagrangian function Morawetz-Poho\check{z}ev identity Huygen's principle

  • AMS Subject Headings

35L05 35L15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard